Progress Update: I’ve Been So Drained

multiple sclerosis ms pins needles hands

First of all let me just say sorry for not writing in almost a week! That’s not like me but man have I been so drained lately… I have no energy probably because I am once again almost off Prednisone… 10mg a day just isn’t enough to give me that extra boost so it will be interesting to see how I feel when I am completely off it. Probably going to suck but I am still looking forward to it…


Speaking of medication I have a confession to make… I… took a brake from Copaxone… Yup, I stopped for about a week partially because I kept forgetting, partially because I was being lazy, and partially because I wanted to see if I would feel any different. Now I know a week is probably not long enough to see any changes as it’s a long term medication but today I gave myself my injection because I woke up with pins in needs in both my left and right hands…

“Oh no, not this again,” I thought as I clenched my hands into tight fists. Whether it’s a result of me coming off prednisone, not taking my Copaxone, eating unhealthy, or something unrelated, I don’t know but it was enough to scare me into putting an end to my little brake and going out to pick up some rice milk and healthy cereal as I’m growing really tired of eating oatmeal everyday. So I had my week of being lazy and pretending I don’t have MS when it comes to eating but now it’s time to get my game together and get healthy again because man do I not want to get any worse then I already am.

The hardest part is going to be finding the energy to actually be healthy because being healthy is a lot of work! Hopefully after I get over the initial bump of getting things started it shouldn’t be to hard to maintain again but only time will tell… Got to do what you got to do I guess…

Well that’s it for now, I am just so drained I can’t write anymore… I hate this… Just doing what I can though. I’ll try to get back on top of my blog though, got to keep some kind of discipline in my life haha.

6 Responses to Progress Update: I’ve Been So Drained

  1. Sherri says:

    unfortunately, Copaxone has nothing in it that alters the way we feel… wouldn't it be nice if it did? it's simply 4 amino acids that mimic the composition of the myelin sheath, and a little manitol to help the medication get through the blood brain barrier…. oh well… we should tell the folks we want some feel good stuff in there too!

    glad you are back on a regime though… if it can slow the progress then it's worth the effort….

  2. Matt Allen G says:

    Is Copaxone even worth taking??? I need to look into that a bit more….

  3. Sherri says:

    i believe it can be worth taking… the object of the game is to trick the beast… and if copaxone or any of the other meds can do that…well then we are ahead of the curve… it won't cure ms, it won't repair damage already done…but if it can slow the progress so that there are fewer relapses and therefore less damage, then it might just be worth it….

    it is a personal choice… i hate copaxone… i hate that i have to take it… i hate that it costs so much… i hate that it hurts… i hate that i even have to consider it as part of my life….

    but for now copaxone is my daily pal… for now… i doubt i'll take it forever… what i do know is that i WILL NOT try tysarbi or rebif or avonex…. or the betas either… they all have really bad possible side effects where copaxone does not… it is relatively harmless… so why not give it a shot (no pun intended)… can't hurt to take it…

  4. Matt Allen G says:

    I agree, it just sucks that there is no way to tell if it is even altering the course of the disease! What if I would be doing this well without it? What f I would be doing worse without it? There is no way to know! I hate that part…

  5. Sherri says:

    me too… just last night after the shot i was tossing all of it around in my head… wondering if it's helping or if i'd be in the same spot without it… it's been 8 months of shots and i have to wonder what those 8 months would've been like without it… and i so want to just chuck it all and say no more! but i'm afraid to go without it…. afraid that if i quit taking it things will get worse… oh well LOL

  6. Matt Allen G says:

    Yeah its a horrible feeling… I hate the unknown haha but who doesn't?!

Leave a Reply

Your email address will not be published. Required fields are marked *